MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12282-008-0041-4

Медицинская библиотека · Breast cancer (Tokyo, Japan) · 2008

Erythema multiforme after radiotherapy with aromatase inhibitor administration in breast-conservation treatment for breast cancer.

Nakatani Kimiko, Matsumoto Masaaki, Ue Hironobu, Nishioka Akihito, Tanaka Yousuke, Kodama Hajime, Sasaguri Shiro, Ogawa Yasuhiro

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Generalized eruptions associated with radiotherapy such as erythema multiforme (EM), Steven-Johnson syndrome and toxic epidermal necrolysis are uncommon reactions. A few cases of generalized eruptions during and after radiotherapy have been reported with the use of anticonvulsants and anticancer drugs. However, no reports have described mucocutaneous reactions associated with radiotherapy and concurrent use of anastrozole, an aromatase inhibitor. This report describes EM occurring after radiotherapy performed during breast-conserving treatment for breast cancer in a patient who was taking oral anastrozole.

Для цитирования: Nakatani Kimiko, Matsumoto Masaaki, Ue Hironobu, Nishioka Akihito, Tanaka Yousuke, Kodama Hajime, Sasaguri Shiro, Ogawa Yasuhiro. Erythema multiforme after radiotherapy with aromatase inhibitor administration in breast-conservation treatment for breast cancer.. Breast cancer (Tokyo, Japan). 2008. DOI: 10.1007/s12282-008-0041-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.